# SDR GTIA9700322

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION LEAVING MYR, MAIN GEAR DOOR LIGHT STAYED ILLUMINATED.  RECYCLED GEAR AS PER ABNORMAL PROCEDURE IN FCOM, BUT LIGHT STAYED ILLUMINATED.  FLEW TO MDW WITH RT HYDRAULIC SYSTEM ON HIGH, PRESS/QUANTITIES NORMAL AS PER FCOM.  UPON GEAR EXTENSION OUT MDW, MAIN GEAR DOOR LIGHT EXTINGUISHED.  INSPECTED GEAR IAW MM AND NO DEFECTS NOTED.  GROUND CHECKS OK.  (M)
